zbMATH — the first resource for mathematics

Déformations de connexions localement plates. (French) Zbl 0167.50103

Full Text: DOI Numdam EuDML
[1] J.L. KOSZUL, Sous-groupes discrets des groupes de transformations affines admettant une trajectoire convexe, C.R. Acad. Sc. Paris, t. 259, (1964), 3 675-3 677. · Zbl 0156.43104
[2] J.L. KOSZUL, Variétés localement plates et convexité, Osaka J. of Math., t. 2, (1965), 285-290. · Zbl 0173.50001
[3] A. SELBERG, On discontinuous groups in higher dimensional symmetric spaces, Proc. Conferences on Analytic Functions, Bombay, (1960). · Zbl 0201.36603
[4] E. VINBERG-V. KATZ, Kvaziodnorodnye konusy, Matematiceskie Zametki, t. 1, (1967), 347-354. · Zbl 0163.16902
[5] E. VINBERG, Teoria odnorodnyh vypuklyh konusov, Trudy Moscow, Mat. Obshch., t. 12, (1963), 303-358. = Trans. Moscow Math. Soc., t. 12, (1963), 340-403. · Zbl 0138.43301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.